# SDR QXEA200800389

- Difficulty date: April 16, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 23,775 hours, 34,452 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - LAVATORY SMOKE DETECTOR WENT OFF FOR THE SECOND TIME.  NO SMOKE OR FIRE NOTED. ON THE FLIGHT DECK THOUGH NOTICED A ODOR IN THE AIR AND BOTH PILOTS SENSED A SCRATCHING IN THEIR THROATS.  MAINTENANCE FOUND ENGINE OIL IN THE NR 1 LP FOR THE ENGINE.  AIRCRAFT FERRIED TO PDX FOR REPAIRS.
